| Model Number |
72200616F |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and observed no issue.A functional evaluation revealed a jammed motor.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review found related failures; this failure mode will be trended to assess for any necessary corrective actions.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.
Event or Problem Description
It was reported that during knee scope procedure, the prongs of the motor drive unit were broken.A backup device was available to complete the procedure with no delay or patient injuries.Results of investigation have concluded that this unit had a jammed motor; therefore, makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.